# SDR AALA201704289036

- Difficulty date: April 10, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D57551037200
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING AILERON HINGE NR 1 PIN AT WS 1228, RIB 23. REPLACED THE HINGE PIN IAW AMM 27-14-41-400-001-A.
